Journal of the Mathematical Society of Japan

Minimal surfaces with constant normal curvature

Antonio Carlos ASPERTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 375-386.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396045

Digital Object Identifier
doi:10.2969/jmsj/03630375

Mathematical Reviews number (MathSciNet)
MR0746701

Zentralblatt MATH identifier
0528.53049

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

Carlos ASPERTI, Antonio. Minimal surfaces with constant normal curvature. J. Math. Soc. Japan 36 (1984), no. 3, 375--386. doi:10.2969/jmsj/03630375. https://projecteuclid.org/euclid.jmsj/1230396045


Export citation